Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the integro-differential equations of purely discontinuous Markoff processes


Author: Willy Feller
Journal: Trans. Amer. Math. Soc. 48 (1940), 488-515
MSC: Primary 45.0X
Erratum: Trans. Amer. Math. Soc. 58 (1945), 474.
MathSciNet review: 0002697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc. 42 (1937), no. 1, 107–140. MR 1501916, http://dx.doi.org/10.1090/S0002-9947-1937-1501916-1
  • [2] W. Dubrovski, Eine Verallgemeinerung der Theorie der rein unstetigen stochastischen Prozesse von W. Feller, Comptes Rendus (Doklady) de l'Académie des Sciences de l'URSS, vol. 19 (1938), p. 439.
  • [3] W. Feller, Zur Theorie der stochastischen Prozesse (Existenz- und Eindeutigkeitssätze), Mathematische Annalen, vol. 113 (1936), p. 113.
  • [4] -, Die Grundlagen der Volterraschen Theorie des Kampfes ums Dasein in wahrscheinlichkeitstheoretischer Behandlung, Acta Biotheoretica, vol. 5 (1939), p. 11.
  • [5] M. Fréchet, Recherches Théoriques Modernes sur le Calcul des Probabilités, Part II (Traité du Calcul des Probabilités, vol. 1, no. 3), 1938.
  • [6] A. Kolmogoroff, Über die analytischen Methoden in der Wahrscheinlichkeitsrechnung, Math. Ann. 104 (1931), no. 1, 415–458 (German). MR 1512678, http://dx.doi.org/10.1007/BF01457949
  • [7] O. Lundberg, forthcoming dissertation, Stockholm.
  • [8] G. Pólya, Sur la promenade au hasard dans un réseau des rues, Lecture at the ``Colloque Consacré à la Théorie des Probabilités,'' Geneva, 1937, Actualités Scientifiques et Industrielles, no. 734, 1938, p. 25.
  • [9] Added in proof; cf. the footnote on page 492: W. Doeblin, Sur certains mouvements aléatoires discontinus, Skandinavisk Aktuarietidskrift, 1939, p. 211.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0002697-3
PII: S 0002-9947(1940)0002697-3
Article copyright: © Copyright 1940 American Mathematical Society